RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2013, том 9, 053, 19 страниц (Mi sigma836)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Parameterizing the Simplest Grassmann–Gaussian Relations for Pachner Move 3–3

Igor G. Korepanova, Nurlan M. Sadykov

a Moscow State University of Instrument Engineering and Computer Sciences, 20 Stromynka Str., Moscow 107996, Russia

Аннотация: We consider relations in Grassmann algebra corresponding to the four-dimensional Pachner move 3–3, assuming that there is just one Grassmann variable on each 3-face, and a 4-simplex weight is a Grassmann–Gaussian exponent depending on these variables on its five 3-faces. We show that there exists a large family of such relations; the problem is in finding their algebraic-topologically meaningful parameterization. We solve this problem in part, providing two nicely parameterized subfamilies of such relations. For the second of them, we further investigate the nature of some of its parameters: they turn out to correspond to an exotic analogue of middle homologies. In passing, we also provide the 2–4 Pachner move relation for this second case.

Ключевые слова: four-dimensional Pachner moves; Grassmann algebras; Clifford algebras; maximal isotropic Euclidean subspaces.

DOI: https://doi.org/10.3842/SIGMA.2013.053

Полный текст: PDF файл (453 kB)
Полный текст: http://emis.mi.ras.ru/.../053
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1305.3246
Тип публикации: Статья
MSC: 15A75; 57Q99; 57R56
Поступила: 15 мая 2013 г.; в окончательном варианте 8 августа 2013 г.; опубликована 13 августа 2013 г.
Язык публикации: английский

Образец цитирования: Igor G. Korepanov, Nurlan M. Sadykov, “Parameterizing the Simplest Grassmann–Gaussian Relations for Pachner Move 3–3”, SIGMA, 9 (2013), 053, 19 pp.

Цитирование в формате AMSBIB
\RBibitem{KorSad13}
\by Igor~G.~Korepanov, Nurlan~M.~Sadykov
\paper Parameterizing the Simplest Grassmann--Gaussian Relations for Pachner Move~3--3
\jour SIGMA
\yr 2013
\vol 9
\papernumber 053
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma836}
\crossref{https://doi.org/10.3842/SIGMA.2013.053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3116189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323195500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84881497791}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma836
  • http://mi.mathnet.ru/rus/sigma/v9/p53

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. I. G. Korepanov, “Two-cocycles give a full nonlinear parameterization of the simplest 3-3 relation”, Lett. Math. Phys., 104:10 (2014), 1235–1261  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.  mathnet  crossref  mathscinet
    3. R. M. Kashaev, “On realizations of Pachner moves in 4D”, J. Knot Theory Ramifications, 24:13, SI (2015), 1541002  crossref  mathscinet  zmath  isi  elib  scopus
    4. I. Korepanov, “Multiplicative expression for the coefficient in fermionic 3-3 relation”, Mathematics, 4:1 (2016)  crossref  zmath  isi
    5. I. G. Korepanov, “Free fermions on a piecewise linear four-manifold. II: Pachner moves”, Adv. Appl. Clifford Algebr., 27:4 (2017), 3129–3147  crossref  mathscinet  zmath  isi  scopus
    6. I. G. Korepanov, “Free fermions on a piecewise linear four-manifold. I: exotic chain complex”, Adv. Appl. Clifford Algebr., 27:2 (2017), 1411–1430  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:130
    Полный текст:36
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019